Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Unstructured Treatment Interruption
Apr 21, 2012

I have been off my medication for a few months due to some financial issues, I make too much to get free medicine and not enough to afford my deductible. I have resolved the issue and would like to resume treatment; however I have a concern, will I have the same side effects I had when I initially started taking atripla? What advice would you give a patient who was in this situation?

Response from Dr. Henry

Side effects tend to repeat themselves when restarting same meds though can be of less intensity. Stopping Atripla can lead to resistance in some patients due to long half life of efavirenz so would discuss with your HIV doctor to decide if resistance testing is warranted. KH



Previous
doc, neuropathy
Next
Belly Fat Reduction Medicine

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement